一、个人简介
范锡良,安徽歙县人,教授,博士生导师。2013年博士毕业于北京师范大学,师从王凤雨教授,2020年和2021年在德国比勒菲尔德大学(Bielefeld University)从事博士后研究,师从Michael Röckner教授。曾应邀访问英国斯旺西大学(Swansea University)。主要研究方向为随机分析(概率论与数理统计),主持完成安徽省自然科学基金面上项目、国家自然科学基金青年项目等。目前,主持国家自然科学基金面上项目。
E-mail: fanxiliang0515@163.com
二、预印本(available on arXiv)
[1] Xiliang Fan, Shaoqin Zhang, Distribution dependent SDEs with multiplicative fractional noise, arXiv:2411.06974.
[2] Xiliang Fan, Xing Huang, Zewei Ling, Regularities for distribution dependent SDEs with fractional noises, arXiv:2304.00768.
三、部分发表论文(2021年-2025年)
[1] Xiliang Fan, Michael Röckner, Shaoqin Zhang, A unified approach to gradient type formulas for BSDEs and some applications, to appear in Ann. Inst. H. Poincaré Probab. Statist., 2025.
[2] Xiliang Fan, Jianglun Wu, Distribution dependent BSDEs driven by Gaussian processes, J. Differential Equations, 2025, 426: 223–252.
[3] Xiliang Fan, Ting Yu, Chenggui Yuan, Asymptotic behaviors for distribution dependent SDEs driven by fractional Brownian motions, Stochastic Process. Appl., 2023, 164: 383–415.
[4] Xiliang Fan, Xiaoyan Jiang, Stochastic control problem for distribution dependent SDE driven by a Gauss Volterra process, Discrete Contin. Dyn. Syst. Ser. S, 2023, 16: 1041–1061.
[5] Xiliang Fan, Xing Huang, Yongqiang Suo, Chenggui Yuan, Distribution dependent SDEs driven by fractional Brownian motions, Stochastic Process. Appl., 2022, 151: 23–67.
[6] Xiliang Fan, Zhenzhen Feng, Stability of fractional SDEs with Markov switching perturbed by transition rate matrices, SIAM J. Control Optim., 2022, 60: 2835–2858.
[7] Xiliang Fan, Rong Yu, Bismut type derivative formulae and gradient estimate for multiplicative SDEs with fractional noises, Stochastics, 2022, 94: 493–518.
[8] Xiliang Fan, Jianglun Wu, Density estimates for the solutions of backward stochastic differential equations driven by Gaussian processes, Potential Anal., 2021, 54: 483–501.
[9] Xiliang Fan, Shaoqin Zhang, Moment estimates and applications for SDEs driven by fractional Brownian motions with irregular drifts, Bull. Sci. Math., 2021, 170: 103011, 33pp.